It is currently Sat Aug 19, 2017 9:44 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 13 posts ] 
Author Message
PostPosted: Tue Nov 24, 2015 3:24 am 
Offline
New Poster
New Poster
User avatar

Joined: Mon Nov 23, 2015 7:19 pm
Posts: 1
I'm not sure that it exactly due to suboxone but still. When I close my eyes in the daytime I often see randomly moving luminous streaks and scribbles. Then a kind of screen appears and I watch multicolored spots coagulating, diverging and merging into each other. Finally - the best part - I watch animated movies on that screen. Very vivid colors, neat, distinct contours but flowing and blurring so it's hard to catch a plot. For instance: i see teddy bears dancing in pairs, ducks, cats and what not. In two second the image starts to collapse and gradually turns into something else. E.G. military maneuvres: tanks, cavalry, marines etc. I want to highlight - this is not a dream! I can open my eyes deliberately at any moment. Have anybody experienced stuff like that? I've consulted different specialists. Their opinion on the subject diverge considerably: "inner eye pressure"; "result of insomnia"; "excuse me, do you mix subaxone with vodka?" :lol:


Top
 Profile  
 
PostPosted: Tue Nov 24, 2015 1:12 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2300
Location: Tennessee
Well I have to say that I've never heard of anything like that ever. I definitely don't think it's suboxone either. I can't say that I have any idea what it is that's causing these problems but again I don't think it's suboxone. Out of all the doctors that you've been to about this, has any of them offered u any type of medication or solutions to try to treat it? And have u spoken to ur sub Dr about it? Wish I could be of more help to u, but the only opinion I can give u is that sub isn't what's causing this. Maybe our Dr J could give u some better advice.

_________________
Jennifer


Top
 Profile  
 
PostPosted: Tue Nov 24, 2015 10:27 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
of course it has nothing to do with taking buprenorphine products-- and to be honest, I'm a bit annoyed that the 'symptoms' you describe are even posted here. Some poor soul, or some idiot reporter, is going to read it and forever think that 'Suboxone might cause hallucinations!!'

The brain is designed to make sense out of nonsense. The posterior part of the brain-- the occipital cortex-- has specific neurons the fire in response to a line in a certain part of the visual field, or a line that is moving at one speed, or a line moving at a faster speed. Every little piece of image from the retina results in the firing of a group of neurons--- and there are millions of neurons that fire in response to an image, sending that firing-pattern to other cortical regions that match the pattern with memories of similar patterns, eventually resulting in a sense of recognition and 'meaning'.

Every person learns at some point-- usually during childhood-- that if they close their eyes and try to 'look', they will see a range of patterns and colors. Sometimes a person will see redness-- but usually the image consists of the patterns described in the original post. Try it-- you'll see.

Now, as you try to see something in that mess if imagery, think about seeing something. You will see relatively more if you are in a more-suggestible state--- for example if you are drowsy, and closer to the border between sleep and wakefulness. If you have the right personality, try to see tanks and artillery.. and you will see them. If you want to see puppies, look for puppies, and they will be there as well. If you spend enough time looking--- especially if you are prone to believing that every experience you have is 'real', unique, and meaningful--- you will see everything you look for.

But you are only experiencing another form of imagination. Opioids do not alter the function of the occipital cortex. And even if they did, the effects of buprenorphine are subject to tolerance, so they wouldn't be around after a few days on the medication.

Delirium tremens is a late stage of alcohol withdrawal that has a high mortality rate. People in the midst of DTs are 'delirious' by definition-- meaning that consciousness comes and goes, and the person loses the ability to sustain attention or awareness. People joke about 'seeing pink elephants' during DT's-- but a more accurate image is of a person trying to pull out his/her multiple IV lines, swearing and swinging at imaginary objects, incontinent of urine, and drifting in and out of consciousness. Nobody remembers seeing anything during DTs; the brain doesn't 'record' during delirium. That's probably a good thing.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Nov 25, 2015 10:23 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1001
Weird. But it sounds cool nonetheless. Why bother paying for netflix?

Maybe someone's been switching the mushrooms in your fridge?


Top
 Profile  
 
PostPosted: Wed Nov 25, 2015 11:48 pm 
Offline
Power Poster
Power Poster

Joined: Thu Sep 03, 2015 2:18 pm
Posts: 66
Just curious. What's with the love scene on the beach?


Top
 Profile  
 
PostPosted: Thu Nov 26, 2015 12:02 am 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
That love scene and picture of the member is a red flag to us mods, along with the post itself. Dr. Junig has already spoken about removing it and we just might after a discussion. Have you noticed she (if it is a she) has not posted since. Please prove me wrong and defend your opinion.

But being a mod for so long has made me a bit suspicious.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sun Nov 29, 2015 12:00 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
I was suspicious as soon as I saw it too, Rule. (Which was a couple minutes ago.) We discourage women from putting their picture up here because it sometimes attracts a certain kind of guy who likes to take advantage of new women or vulnerable women. I've warned ladies before that pictures tend to attract the wrong kind of attention, even at forums such as ours.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Sun Nov 29, 2015 8:47 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
I did a quick Google image search and look what that photo links to:

http://www.hipforums.com/forum/topic/47 ... t-obey-me/

Obviously there is no way to know if this is the same poster or not. Anyone can lift a photo from the Internet. For what it's worth, I thought this post was a hoax the moment I saw it.


Top
 Profile  
 
PostPosted: Mon Nov 30, 2015 12:20 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1001
It's a phony ploy to sell us all penis pumps!


Top
 Profile  
 
   
PostPosted: Mon Nov 30, 2015 1:35 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Sun Jun 30, 2013 5:05 am
Posts: 156
Maybe I'm crazy but I feel like she is authentic. I think she just wanted to throw in a bit of sexy!
I have never heard of penis pumps!!


Top
 Profile  
 
PostPosted: Mon Nov 30, 2015 2:32 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1001
Click on her signature picture.


Top
 Profile  
 
PostPosted: Mon Nov 30, 2015 1:05 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi All, as I was reading the original post, I was thinking, didn't we all learn about this the first time we played hide and seek as kids? You close your eyes very tight and you start to see colors that come in spots and waves. If your nervous that you are going to peek, you grab a pillow, towel, sweatshirt, and cover your eyes even more! Then whatever you are thinking about to distract yourself from peeking starts appearing in all kinds of colors and it's wavy and then when you open your eyes, some of the little spots of color are still there and fade away in a few seconds. All normal and not related to subs, acid, mushrooms, or being high! Right???


Top
 Profile  
 
PostPosted: Mon Nov 30, 2015 3:47 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
OK, I trust TJ. She is going away.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 13 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group